Homological and homotopical Dehn functions are different Journal Article


Authors: Abrams, Aaron D.; Brady, N.; Dani, P.; Young, R.
Article Title: Homological and homotopical Dehn functions are different
Journal Title: Proceedings of the National Academy of Sciences of the United States of America
Volume: 110
Issue: 48
ISSN: 1091-6490
Publisher: National Academy of Sciences  
Date Published: 2013
Start Page: 19206
End Page: 19212
DOI/URL:
SHERPA: Green
W&L Authors
  1. Abrams, Aaron
    7 Abrams